Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 969610, 17 pages
http://dx.doi.org/10.1155/2009/969610
Research Article

An Unconditionally Stable Parallel Difference Scheme for Telegraph Equation

Department of Mathematics, University of Mohaghegh Ardabili, 56199-11367 Ardabil, Iran

Received 30 October 2008; Revised 22 January 2009; Accepted 23 February 2009

Academic Editor: Alois Steindl

Copyright © 2009 A. Borhanifar and Reza Abazari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Gao and G. He, “An unconditionally stable parallel difference scheme for parabolic equations,” Applied Mathematics and Computation, vol. 135, no. 2-3, pp. 391–398, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. K. Mohanty, M. K. Jain, and U. Arora, “An unconditionally stable ADI method for the linear hyperbolic equation in three space dimensions,” International Journal of Computer Mathematics, vol. 79, no. 1, pp. 133–142, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. K. Mohanty, “An unconditionally stable difference scheme for the one-space-dimensional linear hyperbolic equation,” Applied Mathematics Letters, vol. 17, no. 1, pp. 101–105, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. K. Mohanty, “An unconditionally stable finite difference formula for a linear second order one space dimensional hyperbolic equation with variable coefficients,” Applied Mathematics and Computation, vol. 165, no. 1, pp. 229–236, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. K. Jain, Numerical Solution of Differential Equations, Wiley Eastern, New Delhi, India, 1991.
  6. M. S. Sahimi, E. Sundararajan, M. Subramaniam, and N. A. A. Hamid, “The D'Yakonov fully explicit variant of the iterative decomposition method,” Computers & Mathematics with Applications, vol. 42, no. 10-11, pp. 1485–1496, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. K. Saul'yev, Integration of Equations of Parabolic Type Equation by the Method of Net, Pergamon Press, New York, NY, USA, 1964.
  8. D. J. Evans, “Alternating group explicit method for the diffusion equation,” Applied Mathematical Modelling, vol. 9, no. 3, pp. 201–206, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. U. M. Ascher, S. J. Ruuth, and B. T. R. Wetton, “Implicit-explicit methods for time dependent partial differential equations,” SIAM Journal on Numerical Analysis, vol. 32, no. 3, pp. 797–823, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. D. Richtmeyer and K. W. Morton, Difference Method for Initial-Value Problems, Interscince, New York, NY, US, 1967. View at MathSciNet
  11. G. D. Smith, Numerical Solution of Partial Differential Equations: Finite Difference Methods, Oxford University Press, Oxford, UK, 1990.